Reiterated homogenization of nonlinear monotone operators
2001 (English)In: Chinese Annals of Mathematics. Series B, ISSN 0252-9599, E-ISSN 1860-6261, Vol. 22B, no 1, 1-12 p.Article in journal (Refereed) Published
In this paper, the authors study reiterated homogenization of nonlinear equations of the form -div(a(x, x/ε, x/ε2,Duε)) = f, where a is periodic in the first two arguments and monotone in the third. It is proved that uε converges weakly in W1,p(Ω) (and even in some multiscale sense), as ε → 0 to the solution u0 of a limit problem. Moreover, an explicit expression for the limit problem is given. The main results were also stated in . This article presents the complete proofs of these results
Place, publisher, year, edition, pages
2001. Vol. 22B, no 1, 1-12 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:ltu:diva-13881Local ID: d30da950-5f4d-11db-8cbe-000ea68e967bOAI: oai:DiVA.org:ltu-13881DiVA: diva2:986834
Validerad; 2001; 20061019 (evan)2016-09-292016-09-29Bibliographically approved